Alert archive / Ohio / Flash Flood Watches in 2013
Flash Flood Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jul 8, 2013, 3:04 PM EDT for 15 counties in Ohio. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2013, 3:04 PM EDT (19:04 UTC)
- Expired
- Jul 9, 2013, 7:46 AM EDT
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Knox County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 103 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
531 WGUS61 KCLE 081904 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 304 PM EDT MON JUL 8 2013 OHZ003-006>009-017>019-027>030-036-037-047-090315- /O.NEW.KCLE.FF.A.0002.130708T1904Z-130709T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 304 PM EDT MON JUL 8 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX... MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * MUCH OF THE AREA HAS SEEN 1 TO LOCALLY 3 INCHES OF RAINFALL OVER THE PAST 24 HOURS. LOCALLY HEAVY RAIN IS EXPECTED THROUGH TONIGHT AND MAY QUICKLY RESULT IN AREAS OF FLOODING. THE FLOODING WILL LIKELY OCCUR IN LOW-LYING AREAS AND ROADWAYS FIRST THEN WOULD PROGRESS TO LARGER STREAMS AND CREEKS AND FINALLY TO RIVERS SHOULD THE HEAVY RAIN OCCUR OVER LARGE ENOUGH AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
3 follow-up statements
930 WGUS61 KCLE 090210 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1010 PM EDT MON JUL 8 2013 OHZ003-006>009-017>019-027>030-036-037-047-091000- /O.CON.KCLE.FF.A.0002.000000T0000Z-130709T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 1010 PM EDT MON JUL 8 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...ERIE OH...HURON...KNOX...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 6 AM EDT TUESDAY * LOCALLY HEAVY RAIN IS EXPECTED TO CONTINUE OVERNIGHT AND MAY QUICKLY RESULT IN AREAS OF FLOODING. THE FLOODING WILL LIKELY OCCUR IN LOW-LYING AREAS AND ROADWAYS FIRST THEN WOULD PROGRESS TO LARGER STREAMS AND CREEKS AND FINALLY TO RIVERS SHOULD THE HEAVY RAIN OCCUR OVER LARGE ENOUGH AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE CAREFUL IN THE DARK WHEN IT MAY BE DIFFICULT TO SEE THE HIGH WATER. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
553 WGUS61 KCLE 090747 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EDT TUE JUL 9 2013 OHZ003-006>009-017>019-090900- /O.CAN.KCLE.FF.A.0002.000000T0000Z-130709T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 347 AM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. $$ OHZ027>030-036-037-047-091300- /O.EXT.KCLE.FF.A.0002.000000T0000Z-130709T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON 347 AM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...WYANDOT. * UNTIL 9 AM EDT THIS MORNING * LOCALLY HEAVY RAIN IS EXPECTED TO CONTINUE EARLY THIS MORNING AND MAY QUICKLY RESULT IN AREAS OF FLOODING. THE FLOODING WILL LIKELY OCCUR IN LOW-LYING AREAS AND ROADWAYS FIRST THEN WOULD PROGRESS TO LARGER STREAMS AND CREEKS AND FINALLY TO RIVERS SHOULD THE HEAVY RAIN OCCUR OVER LARGE ENOUGH AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE CAREFUL IN THE DARK WHEN IT MAY BE DIFFICULT TO SEE THE HIGH WATER. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
265 WGUS61 KCLE 091146 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 746 AM EDT TUE JUL 9 2013 OHZ027>030-036-037-047-091300- /O.CAN.KCLE.FF.A.0002.000000T0000Z-130709T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON 746 AM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE HEAVY RAIN RESPONSIBLE FOR FLOODING ACROSS THE AREA HAS WEAKENED AND MOVED EAST. THEREFORE THE THREAT OF FLOODING FROM NEW RAINFALL HAS DIMINISHED FOR TODAY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 8, 2:55 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 8, 2:55 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
255 PM EDT MON JUL 8 2013
.SYNOPSIS...
A WEAK FRONT WILL REMAIN STALLED NEAR LAKE ERIE THROUGH TUESDAY. A
COLD FRONT WILL MOVE EAST ACROSS THE REGION WEDNESDAY NIGHT THEN
HIGH PRESSURE WILL MOVE OVER THE AREA BY THURSDAY NIGHT AND SHOULD
STAY OVER THE REGION THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY/...
CONVECTION WITH A WEAK UPPER S/W WILL BE MOVING EAST ACROSS THE CWA
TONIGHT. SOME OF THE STORMS COULD BE STRONG TO LOCALLY SEVERE. PW'S
WILL RUN CLOSE TO 2 INCHES SO LOCALLY HEAVY RAIN A GOOD POSSIBILITY.
AREAS THAT HAVE HAD LOCALLY HEAVY RAIN THE PAST FEW DAYS WILL HAVE A
RISK FOR POSSIBLE FLOODING BUT ON AVERAGE THE STORMS SHOULD BE
MOVING FAST ENOUGH TO LIMIT THE FLOOD RISK FOR MOST PLACES. SINCE
THE WEST HAS SEEN 1 TO LOCALLY 3 INCHES OF RAINFALL PAST 24 HOURS
ALMOST ANY HEAVY RAIN MAY CAUSE PROBLEMS THERE SO WILL GO WITH A
FLASH FLOOD WATCH FOR THIS AREA THRU 10Z TUE MORNING.
ANOTHER WARM AND MUGGY NIGHT IS IN STORE. LOWS WILL STRUGGLE TO GET
MUCH BELOW 70S FOR MANY PLACES.
&&
.SHORT TERM /6 AM TUESDAY THROUGH FRIDAY NIGHT/...
THE WARM AND HUMID AIRMASS IN PLACE ALONG WITH DAYTIME HEATING
SHOULD ALLOW FOR SCT SHRA AND TSRA TO DEVELOP IN THE AFTERNOON AND
EARLY EVENING. SOME OF THE STORMS MAY AGAIN BE STRONG TO LOCALLY
SEVERE BUT NO ORGANIZED SEVERE SYSTEMS ARE EXPECTED.
A COLD FRONT WILL CROSS THE AREA WED NIGHT. INCREASED LOW LEVEL
CONVERGENCE WITH THE FRONT AND IMPROVED OVERALL DYNAMICS WILL
PROVIDE THE FORCING FOR TSRA ON WED AND WED NIGHT WITH A DECENT
THREAT FOR SEVERE STORMS.
BASED ON THE FACT THAT THE HEAVIER RAINS HAVE OCCURRED MORE IN THE
WESTERN HALF OF THE CWA AND THIS SEEMS TO BE THE AREA MORE LIKELY TO
SEE THE HEAVIER RAINS THRU WED NIGHT WILL ISSUE A FLOOD WATCH FOR
THIS PART OF THE CWA. PW'S ARE EXPECTED TO RUN 2 TO 2.2 INCHES MUCH
OF THE TIME INTO WED. SOME DEBATE ON WHETHER TO SPLIT FLASH FLOOD
WATCH INTO TWO TIME PERIODS TO NOT HAVE RUNNING TUE INTO EARLY TUE
NIGHT. AFTER COLLABORATION HAVE DECIDED TO NOT PUT UP A WATCH BEYOND
12Z TUE FOR NOW AND SEE WHEN THE BEST TIME MAY BE TO PUT UP ANOTHER
FLOOD WATCH FOR HEAVIER RAIN TUE NIGHT INTO WED EVE.
THE PASSAGE OF THE COLD FRONT WILL FINALLY PROVIDE SOME DRIER AIR
FOR THE AREA ON THU AND FRI. THE MODELS BRING SURFACE HIGH PRESSURE
OVER THE AREA LATE THU THRU FRI NIGHT SO SHOULD SEE DRY CONDITIONS.
HOWEVER...AN UPPER LEVEL TROUGH IS DIGGING INTO THE EASTERN LAKES
AREA AND COULD PROVIDE ENOUGH INSTABILITY FOR A FEW ISOLATED SHRA TO
DEVELOP IN THE EAST SO WOULD LIKE TO MAINTAIN A SLIGHT CHANCE POP
THERE FOR SHRA THU AFTERNOON AND EVENING AND FRI AFTERNOON AND
EVENING.
TEMPS WILL BE A LITTLE COOLER FOR THU AND FRI BUT MORE NOTICEABLE
WILL BE THE REDUCED DEWPOINTS THAT SHOULD FINALLY BE PUSHED DOWN TO
THE UPPER 50S FOR MUCH OF THE TIME.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
THE PERIOD WILL START OUT QUIET WITH HIGH PRESSURE JUST TO THE
NORTH. BY SATURDAY NIGHT THE RIDGE AXIS SHOULD BE PUSHING OFF TO
THE EAST ALLOWING AN EASTERLY COMPONENT THEN SOUTHERLY COMMENT OF
THE WIND TO RETURN TO THE AREA. THIS WILL CAUSE A GRADUAL WARMING
AND MOISTENING OF THE ATMOSPHERE. TEMPS SATURDAY WILL BE SEASONABLE
BUT BY SUNDAY AND MONDAY HIGHS WILL AGAIN BE BACK INTO THE MIDDLE
80S WITH DEWPOINTS BACK WELL INTO THE 60S. HAVE REMOVED ALL PRECIP
MENTION FROM THE FORECAST THROUGH SUNDAY. NEW GUIDANCE CONTINUES TO
SHOW INCREASING CHANCES OF PRECIP SUNDAY NIGHT INTO MONDAY AND WILL
MAINTAIN SMALL CHANCES.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
ALREADY SEEING SOME STORM DEVELOPMENT NEAR KTOL AND KFDY. OTHER
STORMS OVER INDIANA AREA ALSO EXPECTED TO MOVE ACROSS THE AREA
THROUGH EARLY EVENING. IT HAS BECOME VERY UNSTABLE AND NEW
DEVELOPMENT IS POSSIBLE JUST ABOUT ANYWHERE THE NEXT FEW HOURS.
TIMING OF STORMS WILL BE TOUGH SO WILL JUST BROAD BRUSH THINGS
WITH TEMPOS FOR TSRA. CONDITIONS SHOULD BE MAINLY VFR EXCEPT IN
THE STORMS. EXPECT ANOTHER ROUGH OF SHOWERS/STORMS OVERNIGHT WITH
MVFR FOG AND POSSIBLY MVFR CIGS DEVELOPING TOWARD DAYBREAK. EXPECT
CONDITIONS TO IMPROVE TO VFR ON TUESDAY MORNING. S TO SW FLOW WILL
CONTINUE. ONSHORE FLOW WILL CONTINUE AT KERI THROUGH EARLY
EVENING.
.OUTLOOK...NON-VFR IN SHOWERS/THUNDERSTORMS AS WELL AS EARLY MORNING
FOG THROUGH WEDNESDAY NIGHT.
&&
.MARINE...
S TO SW WINDS WILL CONTINUE ON LAKE ERIE TILL A COLD FRONT CROSSES
THE LAKE WEDNESDAY AFTERNOON AND EVENING. SPEEDS TILL THE FRONTAL
PASSAGE SHOULD REMAIN UNDER 15 KNOTS. WINDS WILL LIKELY INCREASE
BEHIND THE FRONT AND MAY NEED A SMALL CRAFT ADVISORY FOR A FEW HOURS
IN THE NW FLOW. NORTHERLY FLOW WILL THEN CONTINUE INTO THE WEEKEND
AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. ON SATURDAY...THE
FLOW WILL BECOME EASTERLY AS THE HIGH PASSES TO THE NORTH. SHOWERS
AND THUNDERSTORMS ARE LIKELY EACH OF THE NEXT FEW DAYS. SOME OF THE
THUNDERSTORMS...ESPECIALLY THIS EVENING AND WEDNESDAY COULD BE
STRONG.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>009-
017>019-027>030-036-037-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Jul 8, 5:51 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 551 AM EDT MON JUL 8 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-091000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 551 AM EDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED A FEW STORMS COULD CONTAIN HAIL AND STRONG GUSTY WINDS. HEAVY RAIN IS ALSO POSSIBLE. WHILE WIDESPREAD FLOODING IS NOT EXPECTED...LOCALIZED FLOODING IS POSSIBLE IF MULTIPLE STORMS HAPPEN TO TRACK ACROSS THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT ALONG AND AHEAD OF A COLD FRONT. A FEW OF THESE STORMS COULD BECOME SEVERE WITH HAIL AND STRONG TO SEVERE WIND GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY. LEZ061-142>149-162>169-091000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 551 AM EDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS ARE EXPECTED ON LAKE ERIE TODAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED A FEW STORMS COULD CONTAIN HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS ARE MOST LIKELY ON MONDAY AND WEDNESDAY. SEVERE THUNDERSTORMS ARE NOT OUT OF THE QUESTION ON MONDAY BUT A BETTER CHANCE WOULD BE ON WEDNESDAY AS A COLD FRONT WILL BE APPROACHING THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 10:46 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 44 min |
| Jul 8, 2:00 AM EDT | Areal Flood Advisory | CLE | Marion | 4 hr |
| Jul 8, 6:34 PM EDT | Areal Flood Advisory | CLE | Crawford, Huron, Richland | 3 hr |
Nearby
Flash Flood Watches in Ohio, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.